Home About Login Current Archives Announcements Editorial Board
Submit Now For Authors Call for Submissions Statistics Contact
Home > Archives > Volume 20, No 11 (2022) > Article

DOI: 10.14704/nq.2022.20.11.NQ66181

Heparin and Antiplatelet Induced Unusual Site Bleeding in Acute Myocardial Infarction – A Case Report

Anu Gaikwad , Prashant Potdar , Kanitkar S A , Muskaan

Abstract

Myocardial infarction (MI) is one of the most common medical emergency at primary, secondary and tertiary medical care centers. Use of heparin, dual antiplatelets, tirofeban is extremely common at all medical centers. Mostly these blood thinners cause gastro intestinal or intra cerebral bleeding. Here we present a case of myocardial infarction who was treated with heaparin, tirofeban, dual antiplatelet and developed spinal epidural bleeding presenting with low back pain and paraparesis. These symptoms almost completely resolved with conservative management over a period of 2 weeks, even with continuation of dual anticoagulants

Keywords

Full Text

PDF

References

?>